# SDR USAA010750

- Difficulty date: June 16, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 37,497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB WITH FOUR CRACKS, 1 WAS .125 INCH, AND 3 WERE .5 INCH, BS 178 WL 189 TO 203, LBL 5.5 TO RBL 5.7.  DAMAGE REMOVED, REPAIR DOUBLER INSTALLED PER EO 5300V153 AND SRM 53-10-08.  (M)
